Calculus of Variations and Geometric Measure Theory

C. De Lellis - F. Ghiraldin

An extension of Müller's identity $\mathbf{Det} = \mathbf{det}$

created by ghiraldin on 20 Sep 2010
modified by delellis on 02 Jul 2013


Published Paper

Inserted: 20 sep 2010
Last Updated: 2 jul 2013

Journal: C. R. Math. Acad. Sci. Paris
Volume: 348
Number: 17-18
Pages: 973-976
Year: 2010
Doi: doi:10.1016/j.crma.2010.07.019



In this paper we study the pointwise characterization of the distributional Jacobian of $BnV$ maps. After recalling some basic notions, we will extend the well known result of Müller (see ref. 19) to a more natural class of functions, using the divergence theorem to express the Jacobian as a boundary integral.

For the most updated version and eventual errata see the page


Keywords: distributional jacobian, Det=det